# SDR HEEA2012131133003

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N925PH
- Make and model: Skrsky S92A
- Aircraft serial: 920118
- Aircraft time: 1,178 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 9220602518042
- Condition: Departed
- Location: Cabin
- Part time: 1,178 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CABIN WINDOW DEPARTED AIRCRAFT IN CRUISE FLIGHT.
